MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD LUER -LOK¿ SYRINGE WITH DETACHABLE NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD LUER -LOK¿ SYRINGE WITH DETACHABLE NEEDLE
Catalog Number 305779
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.Pma/510(k)#: k980987(syringe); k161170 (needle).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd luer -lok¿ syringe with detachable needle leaked.No serious injury or medical intervention was reported.
 
Additional Manufacturer Narrative
Investigation summary: one returned sample received for investigation.The returned sample was subjected to visual inspection and hub leak test.Based on the visual inspection and hub leak test, the sample passed both acceptance criteria.During the visual inspection and hub leak test, there was no clogged needle observed.A lot history review was carried out and no related non conformance's were raised in association with this packaged lot concluding all inspections were performed per the applicable operations and met qc specifications.Investigation conclusion: based on the investigation finding, we are not able to confirm the defect.As such, we are unable to determine the root cause.
 
Event or Problem Description

Brand Name
BD LUER -LOK¿ SYRINGE WITH DETACHABLE NEEDLE
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key7890426
Report Number8041187-2018-00361
Device Sequence Number13495201
Product Code FMI
UDI-Device Identifier00382903057795
UDI-Public00382903057795
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2022
Device Catalogue Number305779
Device Lot Number7176198
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2018
Initial Date Received by Manufacturer 08/09/2018
Supplement Date Received by Manufacturer08/09/2018
Initial Report FDA Received Date09/19/2018
Supplement Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;